Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 321, NWS Birmingham, AL

April 30, 2005Elmore County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 30, 2005, 6:12 AM CDT for Elmore County, Alabama. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 6:12 AM CDT (11:12 UTC)
Expired
Apr 30, 2005, 7:15 AM CDT
In force
63 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Elmore County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:05 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 301112
SVRBMX
ALC051-301215-
/O.NEW.KBMX.SV.W.0321.050430T1112Z-050430T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
612 AM CDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELMORE COUNTY IN EAST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF WETUMPKA

* UNTIL 715 AM CDT

* AT 609 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 8 MILES NORTHEAST OF TITUS TO COOSA RIVER...OR
  ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ROCKFORD TO 13 MILES
  NORTH OF PRATTVILLE...AND MOVING EAST AT 20 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  COOSA RIVER BY 620 AM CDT
  WETUMPKA BY 650 AM CDT
  ECLECTIC BY 710 AM CDT
  KENT BY 715 AM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3274 8640 3252 8639 3250 8593 3274 8593

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:19 AM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 30, 4:19 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CDT SAT APR 30 2005

.SHORT TERM...(TODAY THRU MONDAY).
NOT MUCH TIME MODEL DISCUSSIONS THIS MORNING TO TO ONGOING SEVERE
WEATHER.  NEEDLESS TO SAY...AIRMASS IS PRIMED FOR SEVERE
THUNDERSTORMS TODAY AND WENT CATEGORICAL POPS FOR MOST OF THE
FORECAST AREA.  MODELS CONTINUE TO SLOW MOVEMENT OF COLD FRONT AND
HAD TO INCREASE RAIN CHANCES FOR SOUTHERN COUNTIES FOR THIS
EVENING. COLD FRONT HAS FINALLY MADE IT INTO NW ALABAMA AND
SHOULD BE NEAR A TCL-BHM-ANB LINE AROUND NOON TODAY.  RAIN SHOULD
OUT OF CENTRAL ALABAMA BY MIDNIGHT WITH CLEARING SKIES FROM NORTH
TO SOUTH.

GOOD COLD AIR ADVECTION ON SUNDAY WILL BRING MOSTLY CLEAR SKIES...
COOLER TEMPS...AND DRIER AIR.  DUE TO THE DRIER AIRMASS...LOWS
WILL DROP BACK INTO THE 40S TONIGHT AND SUNDAY NIGHT.  SOME
INCREASE IN HIGH CLOUDS ON MONDAY AS WEAK SHORT WAVE TROF MOVES
INTO THE OHIO VALLEY.

.LONG TERM...(TUESDAY THRU FRIDAY).
GLOBAL MODELS HAVE BEEN VERY INCONSISTENT WITH WEATHER PATTERN
NEXT WEEK AS MODELS HAVE NOW BACKED OFF CONSIDERABLY ON RAINFALL
AMOUNTS.  CONFIDENCE IS LOW FOR THIS TIME PERIOD...BUT BEST RAIN
CHANCES LOOK TO BE WEDNESDAY AND THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     74  48  71  45 /  80  10   0  10
ANNISTON    75  49  71  46 /  80  20   0  10
BIRMINGHAM  74  48  71  45 /  80  10   0  10
TUSCALOOSA  74  47  71  46 /  80  10   0  10
CALERA      74  48  71  46 /  80  20   0  10
AUBURN      78  53  75  48 /  80  50   0  10
MONTGOMERY  77  52  74  48 /  80  40   0  10
TROY        78  54  76  48 /  80  60   0  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

58/ROSE
Hazardous weather outlook, Apr 29, 11:00 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 PM CDT FRI APR 29 2005

ALZ011>015-017>050-301230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1100 PM CDT FRI APR 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(FOR THE REMAINDER OF THE NIGHT).

A TORNADO WATCH IS IN EFFECT FOR A PORTION OF NORTHWESTER
ALABAMA...GENERALLY NORTHWEST OF A LINE FROM ALICEVILLE IN
PICKENS COUNTY...TO JASPER IN WALKER COUNTY.  THIS WATCH
INCLUDES THE TUSCALOOSA METROPOLITAN AREA.  AN APPROACHING LINE OF
THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND DAMAGE IN PORTIONS OF
MISSISSIPPI...AS WELL AS HAIL OVER ONE INCH IN DIAMETER.  SEVERAL
TORNADOES HAVE ALSO BEEN REPORTED.

FARTHER EAST..DATA POINTS TO A MUCH MORE STABLE ATMOSPHERE.  AS A
RESULT THERE IS LOW TO MODERATE CONFIDENCE THAT SEVERE STORMS COULD
SURVIVE IN CENTRAL ALABAMA.  HOWEVER...A SURGE OF MOISTURE INTO
THE AREA AND A LOW LEVEL JET COULD PROVIDE THE ADDITIONAL
INGREDIENTS FOR SEVERE ACTIVITY.  THIS EVENT IS EVOLVING EVERY
MINUTE AND WILL BE MONITORED CLOSELY. ANYONE ATTENDING OUTDOOR
EVENTS SHOULD MONITOR A WEATHER RADIO...OR YOUR FAVORITE MEDIA
OUTLET CLOSELY.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH THURSDAY).

THUNDERSTORMS ALONG A SLOW MOVING COLD FRONT WILL CONTINUE TO AFFECT
AREAS SOUTH OF INTERSTATE 20 EARLY SATURDAY MORNING.  ISOLATED SEVERE
STORMS ARE POSSIBLE DURING THE DAY SATURDAY.

SEVERAL STORM SYSTEMS ARE FORECAST TO MOVE ALONG THE GULF COAST
NEXT WEEK.  THERE IS THE POTENTIAL FOR HEAVY RAINFALL ACROSS SOUTH
ALABAMA WITH THESE SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL LIKELY BE REQUIRED TONIGHT AND EARLY SATURDAY.

In the hours before

Local storm report, Apr 30, 4:20 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 AM CDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     HAIL             GU-WIN                  33.96N 87.87W
04/30/2005  0.50 INCH        MARION             AL   PUBLIC

            MARBLE SIZE HAIL IN THE CITY OF GU-WIN.

0307 AM     HAIL             8 NW JASPER             33.93N 87.37W
04/30/2005  0.25 INCH        WALKER             AL   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN THE SARAGOSSA COMMUNITY.

0311 AM     FUNNEL CLOUD     7 N JASPER              33.95N 87.27W
04/30/2005                   WALKER             AL   TRAINED SPOTTER

            ROTATING WALL CLOUD SPOTTED 7.2 MILES NORTH OF THE CITY
            OF JASPER ON HWY 5.

0317 AM     HAIL             CURRY                   33.95N 87.21W
04/30/2005  0.75 INCH        WALKER             AL   EMERGENCY MNGR

            PENNY SIZE HAIL IN THE CITY OF CURRY.

0320 AM     TSTM WND DMG     SIPSEY                  33.82N 87.08W
04/30/2005                   WALKER             AL   FIRE DEPT/RESCUE

            POWER LINES DOWNED IN THE CITY OF SIPSEY.

&&

JSS
Special weather statement, Apr 30, 4:34 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 AM CDT SAT APR 30 2005

ALZ020-301015-
CHEROKEE-
434 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHEROKEE COUNTY UNTIL
515 AM CDT...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 434 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 6 MILES NORTH OF SAND ROCK TO 15 MILES
SOUTHWEST OF BALL FLAT...MOVING EAST AT 50 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SAND
ROCK...LEESBURG...BLANCHE...CENTRE...BALL FLAT...POPE...GAYLESVILLE
AND CEDAR BLUFF THROUGH 515 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Local storm report, Apr 30, 4:46 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 AM CDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     HAIL             ELROD                   33.25N 87.79W
04/30/2005  0.75 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED IN THE SIPSEY VALLEY AREA OFF
            HWY 171.

0416 AM     TSTM WND DMG     11 SW NORTHPORT         33.13N 87.73W
04/30/2005                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREES DOWN ON ROMULUS ROAD IN THE ROMULUS AREA.

0416 AM     HAIL             5 NW NORTHPORT          33.30N 87.65W
04/30/2005  1.00 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN THE MOUNT HOLLY AREA.

0418 AM     FUNNEL CLOUD     6 WNW NORTHPORT         33.28N 87.69W
04/30/2005                   TUSCALOOSA         AL   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED IN THE CITY OF COKER.

0424 AM     TSTM WND DMG     11 SW NORTHPORT         33.13N 87.73W
04/30/2005                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREES AND POWERLINES DOWN ON COUNTY ROAD 2 IN THE ROMULUS
            COMMUNITY.

0424 AM     HAIL             7 N NORTHPORT           33.35N 87.59W
04/30/2005  1.75 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            GOLFBALL SIZE HAIL IN THE LAKE TUSCALOOSA AREA.

0430 AM     FUNNEL CLOUD     8 ENE TUSCALOOSA        33.28N 87.41W
04/30/2005                   TUSCALOOSA         AL   EMERGENCY MNGR

            FUNNEL CLOUD SIGHTED IN THE PETERSON COMMUNITY.

0430 AM     HAIL             8 ENE TUSCALOOSA        33.28N 87.41W
04/30/2005  0.75 INCH        TUSCALOOSA         AL   EMERGENCY MNGR

            PENNY SIZE HAIL IN THE PETERSON COMMUNITY.

&&

JSS
Special weather statement, Apr 30, 4:53 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 AM CDT SAT APR 30 2005

ALZ027-301100-
TALLADEGA-
453 AM CDT SAT APR 30 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA COUNTY UNTIL
600 AM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM APPROACHING
THUNDERSTORMS...

...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING
THUNDERSTORMS...

AT 452 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM 16 MILES NORTHEAST OF LINCOLN TO 22 MILES
WEST OF ALPINE BAY RESORT...MOVING SOUTHEAST AT 20 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
LINCOLN...MUNFORD...ALPINE BAY RESORT...WINTERBORO...WALDO...
TALLADEGA...AND CHILDERSBURG THROUGH 600 AM CDT.

TALLADEGA INTERNATIONAL SPEEDWAY WILL BE AFFECTED BY THE SHOWERS
AND THUNDERSTORMS BETWEEN 545 AM CDT AND 7 AM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED...WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

STRONG GUSTY WINDS IS ANOTHER CONCERN. THESE WINDS CAN BREAK OFF
SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS.

MBS/91
Special weather statement, Apr 30, 4:58 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
458 AM CDT SAT APR 30 2005

ALZ012>013-015-022-301020-
458 AM CDT SAT APR 30 2005

THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH NUMBER 214.

FAYETTE           LAMAR             PICKENS           WALKER

ALZ017>020-023>027-030>035-039>040-301020-
458 AM CDT SAT APR 30 2005

THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH 214.

BIBB              BLOUNT            CALHOUN           CHEROKEE
CHILTON           DALLAS            ETOWAH            GREENE
HALE              JEFFERSON         MARENGO           PERRY
SHELBY            ST. CLAIR         SUMTER            TALLADEGA
TUSCALOOSA
Special weather statement, Apr 30, 5:42 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
542 AM CDT SAT APR 30 2005

ALZ017>018-020-023>024-026-030>031-301105-
542 AM CDT SAT APR 30 2005

THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH 214.

BLOUNT            CHEROKEE          ETOWAH            GREENE
JEFFERSON         ST. CLAIR         SUMTER            TUSCALOOSA

ALZ019-025-027-032>035-039>040-301105-
542 AM CDT SAT APR 30 2005

THE FOLLOWING COUNTIES REMAIN IN TORNADO WATCH 214.

BIBB              CALHOUN           CHILTON           DALLAS
HALE              MARENGO           PERRY             SHELBY
TALLADEGA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 2:27 AM CDTSevere Thunderstorm WarningBMXFayette33 min
Apr 30, 2:49 AM CDTTornado WarningBMXFayette, Walker34 min
Apr 30, 3:19 AM CDTSevere Thunderstorm WarningBMXPickens56 min
Apr 30, 3:26 AM CDTTornado WarningBMXPickens44 min
Apr 30, 3:36 AM CDTTornado WarningBMXBlount35 min
Apr 30, 3:48 AM CDTTornado WarningBMXTuscaloosa57 min
Apr 30, 4:21 AM CDTTornado WarningBMXSt. Clair29 min
Apr 30, 4:23 AM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 30, 4:42 AM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Tuscaloosa33 min
Apr 30, 4:43 AM CDTTornado WarningBMXCalhoun32 min
Apr 30, 4:50 AM CDTSevere Thunderstorm WarningBMXShelby55 min
Apr 30, 4:57 AM CDTTornado WarningBMXMarengo48 min
Apr 30, 5:06 AM CDTSevere Thunderstorm WarningBMXCherokee, Cleburne39 min
Apr 30, 5:10 AM CDTSevere Thunderstorm WarningBMXChilton35 min
Apr 30, 5:13 AM CDTSevere Thunderstorm WarningBMXTalladega48 min
Apr 30, 5:17 AM CDTSevere Thunderstorm WarningBMXCalhoun28 min
Apr 30, 5:25 AM CDTSevere Thunderstorm WarningBMXCoosa50 min
Apr 30, 5:39 AM CDTSevere Thunderstorm WarningBMXClay51 min
Apr 30, 5:40 AM CDTSevere Thunderstorm WarningBMXDallas65 min
Apr 30, 5:47 AM CDTSevere Thunderstorm WarningBMXCleburne43 min
Apr 30, 6:07 AM CDTSevere Thunderstorm WarningBMXRandolph38 min
Apr 30, 6:08 AM CDTSevere Thunderstorm WarningBMXTallapoosa67 min
Apr 30, 6:16 AM CDTSevere Thunderstorm WarningBMXCoosa14 min
Apr 30, 6:24 AM CDTSevere Thunderstorm WarningBMXChambers66 min
Apr 30, 6:27 AM CDTTornado WarningBMXDallas33 min
Apr 30, 6:36 AM CDTSevere Thunderstorm WarningBMXLowndes39 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningBMXRandolph34 min
Apr 30, 6:46 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes47 min
Apr 30, 6:53 AM CDTSevere Thunderstorm WarningBMXLee67 min
Apr 30, 6:57 AM CDTTornado WarningBMXLowndes18 min
Apr 30, 7:02 AM CDTTornado WarningBMXMontgomery43 min
Apr 30, 7:13 AM CDTSevere Thunderstorm WarningBMXChambers17 min
Apr 30, 7:24 AM CDTSevere Thunderstorm WarningBMXPike51 min
Apr 30, 7:30 AM CDTSevere Thunderstorm WarningBMXBullock, Macon45 min
Apr 30, 7:57 AM CDTSevere Thunderstorm WarningBMXBarbour63 min
Apr 30, 8:03 AM CDTTornado WarningBMXBullock12 min
Apr 30, 8:12 AM CDTTornado WarningBMXBarbour37 min
Apr 30, 8:15 AM CDTSevere Thunderstorm WarningBMXRussell45 min
Apr 30, 8:26 AM CDTTornado WarningBMXRussell34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.